# SDR SWAA2012121010409

- Difficulty date: December 4, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR ESCAPE SLIDE GIRT BAR AFT HANGER MISSING RIVET.  REPLACED MISSING RIVET ON FSD ESCAPE SLIDE GIRT BAR AFT HANGER IAW SRM 51-40-02 STEP 4A, B, C.
